# SDR SWHA95003

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N789C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC540
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Seal
- Part number: 2790609007
- Condition: Rusty
- Location: Window Reveal
- Component: 2790609003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN UNSCHEDULED INSPECTION FOR SUSPECTED CORROSION, THE FOLLOWING CONDITION WAS DISCOVERED.  AT EACH CABIN WINDOW, THE ACRYLIC PANE ATTACHMENT HARDWARE WAS FOUND CORRODED (RANGING FROM LIGHT TO VERY HEAVY) IN APPROXIMATELY 35 OUT OF THE 52 LOCATIONS.  INVESTIGATION REVEALED THAT AT EACH CORRODED SCREW/NUT THERE WAS A CORRESPONDING INDENTION AND RUST STAIN AT EACH WINDOW TRIM ASSEMBLY SEAL (PN 27-90609-007).  IT APPEARS THIS SEAL CHAFES THE HARDWARE ERODING THE PROTECTIVE COATING AND HOLDING MOISTURE.  (X)
